# SDR 2005UALA00130

- Difficulty date: February 8, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 57,910 hours, 6,522 cycles
- Engine: Pwa PW4056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Noisy
- Location: 4l
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LOUD NOISE FROM DOOR 4L.  ALSO, EICAS MESSAGE FOR DOOR.  EXAMINATION OF THE DOOR DID NOT REVEAL ANY DISCREPANCIES.  THE DOOR WAS OPERATED SEVERAL TIMES EACH TIME SATISFACTORILY.
